- Provides temporary relief of cold and flu symptoms
- Each caplet contains 325 mg of the pain reliever acetaminophen
- 200 mg of the expectorant guaifenesin
- 5 mg of the decongestant phenylephrine
- Relieves fever, minor aches and pains, congestion, coughing, and sore throat
Help clear head and congestion and relieve pain with Tylenol Cold Head Congestion Severe Caplets. These caplets provide temporary relief of tough cold symptoms including minor aches and pains, headaches, sore throat, nasal congestion, and sinus congestion and pressure while helping to loosen phlegm and temporarily reduce fever. Each caplet contains 325 mg of acetaminophen to relieve pain and reduce fever, 200 mg of guaifenesin to make coughs more productive, and 5 mg of phenylephrine HCI to reduce nasal congestion. Tylenol Cold Head Congestion Severe Caplets do not contain dextromethrorphan HBr.